I'm on Adderall (adderrall) 10 mg tab (not XR) 2x daily for my ADHD but it seems really weak, especially in the morning. I'm also taking generic Zoloft at 75 mg a day in the morning with breakfast simultaneously with the Adderall (adderrall). Also, I've been on Adderall (adderrall) before without Zoloft and it seemed to be more effective, though I was on a 15mg morning regimen.When I take the Adderall (adderrall) in the morning with I barely feel a difference, except a very minor dry mouth. In the afternoon when I take my second dose, I start to be able to focus better. My questions are as follows:
1. Does Zoloft diminish the effect of Adderall (adderrall)?
2. Does a bigger body size require a bigger dose of Adderall (adderrall)? I'm about 180 lbs, 5'10", and I work out 6 days a week (athletic build, but not like a body builder, just "fit"). Do I consult my Psychiatrist about increasing the dose to my previous 15 mg in the morning, or try the XR for the morning only?
Have you brought this up with your psychiatrist? He or she would, or at least should, know these things, or at least can look it up, the key term you're looking for is: does Adderall (adderrall) and Zoloft have any "interaction"? and you may find some studies on the internet, try google scholar.
Thanks for the tip. - should've been the first thing I did lol. It seems that Zoloft (sertraline) increases the effects of Adderall (adderrall), but I don't notice any change caused by Zoloft. I'll bring it up with my psychiatrist - I just wanted a preliminary second opinion. Thanks!
That is, no interactive change by Zoloft onto Adderall (adderrall). Zoloft by itself seems to calm me and cause less intense "negative" emotions. Adderall (adderrall) seems to work fine without negative effects (except for a bit of dry mouth, but that I can deal with), but it's really weak in the morning.
I'm glad you were able to find some answers in a safe way. Some people end up doing some things that just are not the kind of stuff people should be doing with psych meds since they do affect your hormonal/nervous system if don't take them the way the doctor orders. Some people don't realize that it is either you take them with as much compliance as humanly possible or don't at all and it wouldn't be good to have worked yourself up to a therapeutic and then suddenly stop, that can also be damaging, potentially.
I hope you don't feel bad about not thinking of asking/looking it up before, for a lot of people, even though most see their psychiatrist as a diferent kind of doctor, still forget that they are allowed to call, follow up, ask random questions pertaining to your mental health and/or medications (otherwise they may not have a sufficient answer since it may not be a topic that is within their expertise). There's this sense of boundary where people have been culturally brought up to think that the doctor knows everything and that they can even remember everything you might want to know about your medications and address those questions properly, when that is not necessarily the case since they are in fact just as human as you and I are.
Sorry, about my rant. Taking a medical anthropology class has taken me into new world views and made me pay more attention to things I would have normally overlooked so it's pretty fascinating to apply what you learn to your everyday life. Oh sorry, I'm ranting again. Well, I wish you luck in finding the best combo for you!
I take 25mgs of Lexapro along with 25mg of Adderall (adderrall) and I don't think they do much to each other. I take adderall (adderrall) XR so I only dose in the morning. I actually prefer to take the adderall (adderrall) with Kratom, they work well together but is addictive.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.